Coreg and Nausea - from FDA reports
Nausea is found among people who take Coreg, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lasix, and have High blood pressure. This review analyzes which people have Nausea with Coreg. It is created by eHealthMe based on reports of 33,492 people who have side effects when taking Coreg from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 14, 2017
33,492 people reported to have side effects when taking Coreg.
Among them, 2,515 people (7.51%) have Nausea
Number of reports submitted per year:
Time on Coreg when people have Nausea *:
- < 1 month: 39.47 %
- 1 - 6 months: 39.47 %
- 6 - 12 months: 5.26 %
- 1 - 2 years: 7.89 %
- 2 - 5 years: 7.89 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Nausea when taking Coreg *:
- female: 56.97 %
- male: 43.03 %
Age of people who have Nausea when taking Coreg *:
- 0-1: 0.05 %
- 2-9: 0.05 %
- 10-19: 0.38 %
- 20-29: 1.7 %
- 30-39: 2.98 %
- 40-49: 10.04 %
- 50-59: 22.73 %
- 60+: 62.07 %
Top conditions involved for these people *:
- High Blood Pressure (275 people, 10.93%)
- High Blood Cholesterol (154 people, 6.12%)
- Type 2 Diabetes (149 people, 5.92%)
- Pain (143 people, 5.69%)
- Cardiac Disorder (125 people, 4.97%)
Top co-used drugs for these people *:
- Lasix (778 people, 30.93%)
- Aspirin (637 people, 25.33%)
- Digoxin (574 people, 22.82%)
- Lisinopril (531 people, 21.11%)
- Plavix (500 people, 19.88%)
Top other side effects for these people *:
- Nausea And Vomiting (1,031 people, 40.99%)
- Dizziness (672 people, 26.72%)
- Fatigue (663 people, 26.36%)
- Weakness (658 people, 26.16%)
- Breathing Difficulty (647 people, 25.73%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nausea when taking Coreg?
Coreg has active ingredients of carvedilol. It is often used in high blood pressure. (latest outcomes from Coreg 34,615 users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 456,235 Nausea patients).
Browse all side effects of Corega b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with NauseaNausea
Could your condition cause NauseaNausea
What would happen?
Can you answer these questions?
Just been diagnosed with osteoporosis, found out I already have had an undiagnosed back fracture...which I didn't know about...taking Actonel, have dry mouth, lower back pain, wondering if anyone else with an ileostomy (37 yrs) is having any problems with Actonel.
You may be interested in these reviews
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I just found out a few weeks ago, that I have severe chronic interstitial lung diasese. Peter to that, for months I was nauseous , super tired & glued to my bed. Well the nausea has got worst & I need someone's help. Thanks Don
Only took ventilin for two days and spent evening of 2nd day and full 3rd day lying down with nausea... luckily I only needed for viral recovery. Must use something else if i ever have to use again...
I have been taking this drug for about a month. I am only on 5mg per day. I just started having nausea all day long. I see that nausea is a common side effect- but wondering if it can start after a month of taking it. :)
Always seem to be a little out of breath, I think it's due to the two doses of 50 mg twice daily that's causing it. Started taking it after my heart attach 2 years ago this month. Anyone else have the same symptoms?